Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffer from IBS. Blood test report showing low calcium and Vitamin B12 levels. Pain in the stomach after taking supplements

Hi Doc! Am sufering from IBS for two years now. And recently i did a blood test and the result came out with my vit B12 Calcium and D3 were very low. Was prescribed with Vit D3 60 000 iu once a week Calcimax once every day and Meganeuron once a day. A week after using the supplement i started having a lot of pain in my stomache my hand and legs going num. What could be the problem???? Mariam Thank you Doc.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response
THE ANIMAL PROTEINS IN SUPLIMENTS CAUSES THIS
THEY ARE NOT COMPETIBLE AND REACT WITH HUMAN PROTEINS
CALCIUM IN MEDICINES IS ALSO MDE FROM ANIMAL
TRY NATURAL VEGETABLES OR VEGETARIAN SOURC OF THESE VITAMINS
TAKE BLACKPAPER FOR BCOMPLEX
SWEET POTATO BANANA SHALGUM FOR CALCIUM
MUSHROOM FOR VITMIND AS THESE ARE VEGTABLE PROTEIN THEY WONT REACT

Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor